# SDR DALA2015022401614

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL BRACKET ON NR 8 SLAT TRACK HOUSING AT LT WING FIXED L/E STA XRS 260 APPROXIMATELY SLAT TRACK NR 8 AT LT WING WAS REMOVED IAW AMM 27-80-07.  INTERNAL BRACKET ON HOUSING OF SLAT TRACK NR 8 AT LW WAS REMOVED, IAW AMM 20-30-01. NEW BRACKET WAS TREATED AND PAINTED IAW SRM 51-10-30.  BRACKET ON HOUSING OF SLAT TRACK NR 8 WAS INSTALLED IAW AMM 20-30-01 AND SLAT TRACK NR 8 WAS INSTALLED AND ADJUSTED IAW AMM 27-80-01.
